# SDR SWAA2013012811961

- Difficulty date: January 20, 2013
- Submitted: January 29, 2013
- Operation: Air carrier
- Aircraft: N662SW
- Make and model: Boeing 737-3Q8
- Aircraft serial: 23255
- Aircraft time: 83,086 hours, 67,355 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Tie Clip
- Part number: 6545805
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON TIE CLIP LOCATED AT BS 277 AT LEVEL STR 26L NLG INTERNAL AREA.  REPLACED TIE CLIP AND FASTENERS LOCATED AT BS 277 AT LEVEL STR 26L NLG INTERNAL AREA IAW B737-300 SRM 51-10-02 ITEM 8 AND SRM B737-300 51-40-02 AND DRAWING 65-45805.
